# SDR DL72S960038

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RIB CRACKED AT I/B TRACK ATTACH POINT.  REPAIRED PER M/M 57-54-0 PG 807.  FOUND DURING NR 3 L/E SLAT AT SHOP INSPECTION.
